# SDR CALA2024031100682

- Difficulty date: March 6, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N2737U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62647
- Aircraft time: 28,613 hours, 3,136 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 147W2310
- Condition: Damaged
- Location: Bs 1979-2000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT FUSELAGE REPORTED BY A/C CLEANERS: LOCATION IS LEFT AFT AT APPROX STA 2000,JUST BEFORE AFT OUTFLOW VLV. TOTAL AREA OF DAMAGE MEASURES 18"X18". PUNCTURE IS 2"X1.5".GOUGE IS APPROX 9"X3".DENT IS MOST AFT (BARELY VISIBLE) AT 2"X1.5".   STARTED TO CUT OUT DAMAGED AREA  REF SRM 53-00-01-2R-4 COMPLITED CUTTING OUT DAMAGED AREA  REF SRM 53-00-01-2R-4 ACP SRM 53-00-01-2R-4 ITEM 4,B (2), ACP HFEC SURFACE INSPECTION DENT JUST AFT OF PUNCTURE AREA W=3", L=2", Y=.010, IS WITHIN HFEC INSPECTED DENT JUST AFT OF PUNCTURE AREA.  NO CRACKS NOTED LAYOUT FASTENER SPACING ,  STARTED PICKUP HOLES ON SKIN  REF OF DAMAGE CUT OUT AREA REF NDT PT 6, 51-00-01, NO CRACKS LIMIT SRM 53-00-01-1A-1 FIG.102 SHEET 6. REF 777NDT PART 6 51-00-01 SRM53-00-01-2R-4 NOTED. FINISHED TRANSFER FASTENER HOLES INTO THE REPAIR DOUBLER REF. NEED OPEN HOLE INSPECTION ON FASTENERS REMOVED FOR REPAIR REF: PICKED UP FIELD FASTENERS TO FINAL SIZE AND DEBURRED REFERENCING ACPD HFEC ROTO PROBE INSP PER NTM PART 6 51-00-02 PROCEEDURE SRM 53-00-01-2R-4 REPAIR 4, NEEDS TO FINAL SIZE HOLES AND TRIM NDT PART 6, 51-00-02, #1 SRM 53-00-01-2R-4. 3 - NO CRKS FOUND DOUBLER. ACP'D RII INSPECTION ITEM, VERIFED REPAIR INSTALLED, SEALED AND SECURED, REF. SRM 53-00-01-2R-4 REPAIR 4,  TREATED AND PRIMED REPAIR FILLER AND DOUBLER. VERIFIED TREATED
